# SDR UALA2010100503695

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,905 hours, 12,162 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Seat 32 Jk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32 JK EMERGENCY LIGHT LENS BROKEN.  REPLACED BROKEN EMERGENCY LIGHT LENS, OP CHECKS GOOD.
